Mathematical Research Publishers

The Mathematical Research Publishers (MRP) is a non-profit publishing organization whose primary goal is to publish peer-reviewed high quality journals and electronic books in all areas of mathematics. The Mathematical Research Publishers was founded by mathematicians to contribute to the advancement of mathematical research.

Top downloads over the last seven days

Existence and Uniqueness of the Weak Solutions for the Steady Incompressible Navier-Stokes Equations with Damping W. Li, X. Wang, and Q. Jiu African Diaspora Journal of Mathematics, Volume 12, Number 2 (2011)
Flow-Box Theorem and Beyond Issa Amadou Tall African Diaspora Journal of Mathematics, Volume 11, Number 1 (2011)
Existence of Mild Solutions for Nonlocal Cauchy Problem for Fractional Neutral Integro-Differential Equation with Unbounded Delay J. P. C. dos Santos, V. Vijayakumar, and R. Murugesu Communications in Mathematical Analysis, Volume 14, Number 1 (2013)
Introduction to the Group of Symplectomorphisms Augustin Banyaga African Diaspora Journal of Mathematics, Volume 9, Number 2 (2009)
Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications B. Samet and M. Turinici Communications in Mathematical Analysis, Volume 13, Number 2 (2012)